# SDR FDEA200910073497

- Difficulty date: October 7, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP STA 1520 BETWEEN STR 27R AND 28R, WL 138, FRAME SHEAR TIE HAS BARE METAL AND SURFACE CORROSION.  REMOVED SHEAR TIE, FABRICATED NEW SHEAR TIE AND INSTALLED IAW SRM 51-40-02, THIS IS A MAJOR "A" REPAIR NO FOLLOW-UP INSPECTIONS REQUIRED.
